Research ArticleOpen accessIn the keywordsOperational Semantics for Lazy EvaluationMahmoud A. Abou Ghaly, Sameh S. Daoud, Azza A. Taha, Salwa M. AlyJournal of Computer Science, Vol. 3, Issue 8 · 31 Aug 2007 · 6,705 accessesView PDFCite
14 results for “Higher order functions”
Set a search alertResearch ArticleOpen accessIn the abstractDouble Weighted Integrals Identities of Montgomery for Differentiable Function of Higher OrderAsif R. Khan, Faraz MehmoodJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jun 2019 · 6,832 accessesView PDFCite
Research ArticleOpen accessIn the abstractCharacterization of the Earth's Surface State by Unsupervised Classification: Case of Vegetated, Aquatic and Mineral SurfacesJean-Claude Okaingni, Sié Ouattara, Adles Kouassi, Alain ClémentAmerican Journal of Applied Sciences, Vol. 15, Issue 7 · 27 Aug 2018 · 8,176 accessesView PDFCite
Research ArticleOpen accessIn the abstractCLASSIFICATION OF DIGITAL IMAGES USING FUSION ELEVATED ORDER CLASSIFIER IN WAVELET NEURAL NETWORKR. Arulmurugan, P. SengottuvelanJournal of Computer Science, Vol. 10, Issue 9 · 23 Jun 2014 · 6,790 accessesView PDFCite
Research ArticleOpen accessIn the abstractON SELF-INVERSE BINARY MATRICES OVER THE BINARY GALOIS FIELDAli Muhammad Ali Rushdi, Fares Ahmad Muhammad GhalebJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,248 accessesView PDFCite
Research ArticleOpen accessIn the abstractDesign and Parametric Optimization of an Organic Rankine Cycle Powered by Solar EnergyFrancesco Calise, Claudio Capuozzo, Laura VanoliAmerican Journal of Engineering and Applied Sciences, Vol. 6, Issue 2 · 15 May 2013 · 7,684 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluating some Reliability Analysis Methodologies in Seismic DesignA. El Ghoulbzouri, A. Khamlichi, F. Lopez Almansa et al.American Journal of Engineering and Applied Sciences, Vol. 4, Issue 3 · 18 Aug 2011 · 7,843 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractResidues of Complex Functions with Definite and Infinite Poles on X-axisAbbas Y. AL-Bayati, Sasan A. Al-ShwaniJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,049 accessesView PDFCite
Research ArticleOpen accessIn the abstractDESIGN AND IMPLEMENTATION OF THE TPM USER AUTHENTICATION MODELMarwan Ibrahim Alshar’e, Rossilawati Sulaiman, Mohd Rosmadi Mokhtar, Abdullah MohdZinJournal of Computer Science, Vol. 10, Issue 11 · 20 Dec 2014 · 8,615 accessesView PDFCite